# SDR HNAA2024091200796

- Difficulty date: August 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 45,154 hours, 41,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2152 CF1, RH SHEAR CLIP CRACKED AT FR15 BTW STR15-16R.  RAR SHEAR CLIP IAW SRM 51-40-02
